# SDR SIMA200436302

- Difficulty date: December 27, 2004
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 12,368 hours, 13,071 cycles
- Engine: Allsn AE3007A
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Mechanism
- Condition: Dirty
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF THE FO SEAT SLID BACK UNCOMMANDED.  INSPECTED CLEANED AND LUBED SEAT LOCKING MECHANISM.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (SW21200502003) (K)
